Analyse complexe
Intégrabilité uniforme semi-globale d'une classe de fonctions plurisousharmoniques
[Semi-global uniform integrability for a class of pluri-subharmonic functions]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 239-242.

We prove that for the family 𝒢 s ={u PSH (𝔹);u0; max B(0,s) u-1}, where s<exp(−1/2), the functions exp(−u), for u𝒢 s , are uniformly integrable on the ball B(0,ρ) for ρ<ρ(s):=(1-s exp (1 2))/( exp (1 2)-s). Furthermore ρ(s) is optimal.

On montre que pour la famille 𝒢 s ={u PSH (𝔹);u0; max B(0,s) u-1}, où s<exp(−1/2), les fonctions exp(−u), pour u𝒢 s , sont uniformément intégrables dans la boule B(0,ρ) pour ρ<ρ(s):=(1-s exp (1 2))/( exp (1 2)-s). De plus ρ(s) est optimal.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00332-7
Benelkourchi, Slimane 1; Jennane, Bensalem 2

1 Laboratoire de mathèmatiques E. Picard, UMR-CNRS 5580, Université Paul Sabatier-Toulouse 3, 118, route de Narbonne, 31062 Toulouse cedex 04, France
2 Département de mathématiques, faculté des sciences, Université Mohammed V, BP 1014, Rabat, Maroc
@article{CRMATH_2003__337_4_239_0,
     author = {Benelkourchi, Slimane and Jennane, Bensalem},
     title = {Int\'egrabilit\'e uniforme semi-globale d'une classe de fonctions plurisousharmoniques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {239--242},
     publisher = {Elsevier},
     volume = {337},
     number = {4},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00332-7},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00332-7/}
}
TY  - JOUR
AU  - Benelkourchi, Slimane
AU  - Jennane, Bensalem
TI  - Intégrabilité uniforme semi-globale d'une classe de fonctions plurisousharmoniques
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 239
EP  - 242
VL  - 337
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00332-7/
DO  - 10.1016/S1631-073X(03)00332-7
LA  - fr
ID  - CRMATH_2003__337_4_239_0
ER  - 
%0 Journal Article
%A Benelkourchi, Slimane
%A Jennane, Bensalem
%T Intégrabilité uniforme semi-globale d'une classe de fonctions plurisousharmoniques
%J Comptes Rendus. Mathématique
%D 2003
%P 239-242
%V 337
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00332-7/
%R 10.1016/S1631-073X(03)00332-7
%G fr
%F CRMATH_2003__337_4_239_0
Benelkourchi, Slimane; Jennane, Bensalem. Intégrabilité uniforme semi-globale d'une classe de fonctions plurisousharmoniques. Comptes Rendus. Mathématique, Volume 337 (2003) no. 4, pp. 239-242. doi : 10.1016/S1631-073X(03)00332-7. http://www.numdam.org/articles/10.1016/S1631-073X(03)00332-7/

[1] Hörmander, L. An Introduction to Complex Analysis in Several Variables, North-Holland, Amsterdam, 1990

[2] Hörmander, L. Notions of Convexity, Progr. Math., Birkhäuser, Boston, 1994

[3] Kiselman, C.O. Densité des fonctions plurisousharminiques, Bull. Soc. Math. France, Volume 107 (1979), pp. 295-304

[4] Klimek, M. Pluripotential Theory, Oxford University Press, London, 1991

[5] Lelong, P. Fonctions plurisousharmoniques et formes différentielles positives, Gordon et Breach, New York, 1969

[6] Rudin, W. Function Theory in the Ball of n , Springer-Verlag, New York, 1980

[7] Skoda, H. Sous-ensembles analytiques d'ordre fini ou infini dans n , Bull. Soc. Math. France, Volume 100 (1972), pp. 353-408

[8] Zeriahi, A. Criterion of algebraicity for Lelong class and analytic sets, Acta Math., Volume 184 (2000), pp. 113-143

[9] A. Zeriahi, Volume and capacity of sublevel sets of plurisubharmonic functions in a Lelong class, Prépublication du Laboratoire de Mathématiques Emile Picard, UMR 5580, néméro 165, 1999

Cited by Sources: